# SDR JJBA20131206001

- Difficulty date: December 6, 2013
- Submitted: December 9, 2013
- Operation: Air carrier
- Aircraft: N360PH
- Make and model: Dhav DHC8202
- Aircraft serial: 515
- Aircraft time: 32,638 hours, 44,162 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE COMING FROM COMPARTMENT ABOVE CLOSET.  REMOVED DUST FROM COMPARTMENT ABOVE CLOSET.  INSPECTED WIRING & EQUIPMENT IN WARDROBE AREA, NO DEFECTS FOUND.
